# SDR DL72W951358

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5754 · Leading Edge Devices
- Part: Downstop
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV, NR 2 SLAT DOWNSTOP HAS CRACK WHERE DOWNSTOP CONTACTS.  ADJACENT TO DOWNSTOP ON SLAT CORNER, AT UPSTOP.  REPAIRED PER MM 57-54-0 PG 820 AND 821, REF NR CARD NR 1672.
